Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is eye pain a side effect of cortef?

Premium Questions

Dr. Rini MD

severe pressure in sides and top near eyes. Can feel pulse in my head when lying down. * Eye pain when looking up or to the sides. *Vision impairment almost blurry and eyes feel... View answer

Answered by : Dr. Rini ( Cardiologist)
Dr. Kampana MD

hi doc, I have left side head ache & eye pain ,,,,two months b4 I visited neuroscience doc ,he ... pain started ..please suggest ,can I continue the same tablet or ???? ... View answer

Answered by : Dr. Kampana ( General & Family Physician)
Dr. Sumit Bhatti MD

Dr.,., sinus Dr. Dentist . . Still no answers, This pain sometimes starts in one eye, then travels ... my ear lobe, sometimes both sides. When I push on this area it hurts, almost relieves the... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Dadapeer K MD

Doctor.. my 2 year old son got sticky eye in the morning an was complaining for pain in left eye .. i had an eye flew 10 days back pls advise the medication ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Muhammad Sareer Khalil MD

HOw do I treat eye pain? ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)

Public Forum Discussions

Dr.       Harry Maheshwari MD

Because some side effects as headache and dificuty on sleep, my Cardiologo told me to stop taking it 3 days ago and start taking Multaq but I am having a pain in my right eye and headache since... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.     Vignan Rachabattuni MD

concentrated in eyes and forehead/temples. There is bruising around my eyes. Pointed pain between right eye and bridge of nose. Taking decongestant. Otc pain meds doing nothing. I tried... View answer

Answered by : Dr. Vignan Rachabattuni ( General & Family Physician)
Dr. Ashok Kumar Dash MD

Head pain right side for 2 weeks leading up to severe pain above right eye causing loss of vision both eyes temporarily, left eye returned within 35 to 40 seconds right eye... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Lakshmi Kuniyal MD

The past year or so I ve had some sort of peeling skin coming from inside my eye, it s some sort ... a spaghetti string that start on one side of my eyeball and it peels across the bottom to the other... View answer

Answered by : Dr. Lakshmi Kuniyal ( Ophthalmologist)
Dr. Dadapeer K MD

hi My age is 26 years.I have severe pain in my head back side of my eyes. my iop is also 22 and 20 mm Hg in left and right eyes respectively. my doctor guesses that i may be suffering from... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Mobile Questions and Answers

Dr.   Pradeep Kumar Jain MD

The headache can be due to eye pain or eye pain can be due to headache.If the pain is one sided the chance of eye pain due to headache is more.I would suggest you to...

Dr.    Dariush Saghafi MD

Well, as cliche as this may sound it's absolutely true. Gotta know the cause. If from an infection external to the eye then, that's the bad guy. If due to an acute rise in fluid pressure in the eye then,...

Dr.     Naveen Kumar MD

Hi You can use saline eye drops to keep the eyes moist. Take OTC pain relievers such as brufen or diclofenac. Consult your doctor if the symptoms persist. Regards